# SDR CALA2017121704494

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N39463
- Make and model: Boeing 737924ER
- Aircraft serial: 37208
- Aircraft time: 17,885 hours, 6,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS SEAT 22ABC TO 39ABC INOP. FOUND POWER SUPPLY M1670 AND M2626 BLOWN FUSES, REPLACED FUSES IAW FIM TASK 33-51-06-960-804 AND REPLACED BOTH BATTERY PACKS. ALL FLOOR PROXIMITY LIGHTS OPS NORMAL.
